Categories

Shop by category

Astrix Tablets 100Mg
112 Pack

$4.99

Ingredients

Each tablet contains: Aspirin 100mg.

General Information

Astrix 100mg Tablets when taken regularly, will help protect you against some of the problems of blood clotting. Medical supervision is necessary for prolonged use of Astrix tablets. Astrix tablets are a smaller dose than required for the relief of temporary pain or fever.

Size: 112 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Astrix Tablets 100Mg
112 Pack”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »